# SDR ASOA201100992

- Difficulty date: May 17, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,820 hours, 10,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF 280 LT SIDE WEB LOWER PORTION CORRODED.  REPAIRED IAW REO 670-53-11-594 AND REO 670-53-11-594.
